American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Pedro T. Cardin, Paulo R. da Silva and Marco A. Teixeira. Three time scale singular perturbation problems and nonsmooth dynamical systems. Quart. Appl. Math. 72 (2014) 673-687.
Abstract, references, and article information
View Article: PDF

[2] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira. Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005) 3323-3331. MR 2161156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arnd Scheel. Radially symmetric patterns of reaction-diffusion systems. Memoirs of the AMS 165 (2003) MR 1997690.
Book volume table of contents   

[6] Nora C. Hopkins and Michael K. Kinyon. Quadratic differential equations in $\mathbb{Z}_2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999) 4545-4559. MR 1475685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Bonckaert. Partially hyperbolic fixed points with constraints. Trans. Amer. Math. Soc. 348 (1996) 997-1011. MR 1321568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger Chalkley. The differential equation $Q=0$ in which $Q$ is a quadratic form in $y'',y',y$ having meromorphic coefficients . Proc. Amer. Math. Soc. 116 (1992) 427-435. MR 1112488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shui-Nee Chow, Kening Lu and Yun Qiu Shen. Normal form and linearization for quasiperiodic systems . Trans. Amer. Math. Soc. 331 (1992) 361-376. MR 1076612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Thompson. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta . Proc. Amer. Math. Soc. 104 (1988) 910-916. MR 964872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Minoru Setoyanagi. Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial . Proc. Amer. Math. Soc. 100 (1987) 607-612. MR 894424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. J. Kim. Comparison theorems for second order differential systems . Proc. Amer. Math. Soc. 96 (1986) 287-293. MR 818460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Buck Ware. Infinite dimensional versions of two theorems of Carl Siegel. Bull. Amer. Math. Soc. 82 (1976) 613-615. MR 0516496.
Abstract, references, and article information   
View Article: PDF

[14] D. Aharonov and M. Lavie. Disjoint meromorphic functions and nonoscillatory differential systems . Trans. Amer. Math. Soc. 187 (1974) 203-216. MR 0344472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. R. van Kampen and Aurel Wintner. On the reduction of dynamical systems by means of parametrized invariant relations . Trans. Amer. Math. Soc. 44 (1938) 168-195. MR 1501966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William F. Osgood. On normal forms of differential equations . Trans. Amer. Math. Soc. 27 (1925) 1-14. MR 1501294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Duncan Macmillan. On the reduction of certain differential equations of the second order . Trans. Amer. Math. Soc. 19 (1918) 205-222. MR 1501098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William Duncan Macmillan. A reduction of certain analytic differential equations to differential equations of an algebraic type . Trans. Amer. Math. Soc. 17 (1916) 245-258. MR 1501040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia